# SDR FDEA201701170209

- Difficulty date: January 17, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 43,923 hours, 16,993 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: 518C000002
- Part serial: 00147
- Condition: Fluid Loss
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SLATS 1 AND 2 FAULTED OFF DURING SLATS EXTENSION.  SLATS REMAINED AT THE RETRACT POSITION AND DID NOT MOVE WHEN THE HANDLE WAS RECYCLED.  COMPLIED WITH QRH  AND LANDED WITH SLATS RETRACTED AND FLAPS 40.  FOUND RIGHT WING INBOARD JACKSCREW EMPTY OF FLUID,  REMOVED AND REPLACED THE JACKSCREW IAW AMM 27-84-22-04.  SLATS OPS CHECKED GOOD.  OK FOR SERVICE.
